DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2612

Title: Mixture of two inverse Weibull distributions: properties and estimation
Authors: Sultan, K.S.
Ismail, M.A.
Al-Moisheer, A.S.
Keywords: Finite mixtures
Mixing proportion
Mode
Median
Reliability and failure rate functions
Identifiability
EM Algorithm
Mean square error
Bias
Monte Carlo method
Issue Date: Jul-2007
Publisher: International Association for Statistical Computing through Elsevier
Citation: Computational Statistics & Data Analysis: 51 (11); 5377-5387
Abstract: The mixture model of two InverseWeibull distributions (MTIWD) is investigated. First, some properties of the model with some graphs of the density and hazard function are discussed. Next, the identifiability property of the MTIWD is proved. In addition, the estimates of the unknown parameters via the EM Algorithm are obtained. The performance of the findings in the paper is showed by demonstrating some numerical illustrations through Monte Carlo simulations.
Description: Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
URI: http://dx.doi.org/10.1016/j.csda.2006.09.016
http://hdl.handle.net/123456789/2612
ISSN: 0167-9473
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Mixture of two inverseWeibull distributions.pdf318.37 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback